# SDR CA130611007

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206C
- Aircraft time: 9,706 hours
- Engine: Cont IO550F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bar
- Part number: 3A3000001
- Condition: Cracked
- Location: Spreader
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING FRONT SPREADER BAR DETACHED FROM LT FLOAT.  UPON SUBSEQUENT INSPECTION FRONT SPREADER BAR SPAR EXHIBITS EVIDENCE OF PREVIOUS CRACKING TO WATER LANDING.
